A Mathematical Model of Cloud Computing in the Economic Fractional Dynamic System

Ibrahim, Rabha Waell and Gani, Abdullah (2018) A Mathematical Model of Cloud Computing in the Economic Fractional Dynamic System. Iranian Journal of Science and Technology, Transactions A: Science, 42 (1). pp. 65-72. ISSN 1028-6276

Full text not available from this repository.
Official URL: https://doi.org/10.1007/s40995-018-0494-z

Abstract

Computing is experiencing much change from client/server to the cloud. The interest for cloud infrastructures is not only introducing in the business domain, but likewise encompasses to government activities. In this work, we suggest a new dynamic system, equilibrium of cloud computing based on fractional calculus. In our preparation, each agent (i.e., each company or government agency) determines between going to appliance the customary on-site computing pattern and acting to the cloud computing model. In this model, separately agent will optimize an entire cost that involves of two mechanisms: the cost of implementing the cloud computing pattern and the effort cost of moving to the cloud computing pattern. We shall impose various types of two-dimensional fractional systems. The method of finding the solution is subjected to bifurcation and bifurcation boundaries to perform a good result in the cloud computing. This method is generalized to the fractional calculus. Therefore, the outcome lets us to training the dynamic evolution of the density of cloud computing.

Item Type: Article
Uncontrolled Keywords: Cloud computing; Fractional calculus; Fractional dynamic system
Subjects: Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Divisions: Faculty of Computer Science & Information Technology
Depositing User: Ms. Juhaida Abd Rahim
Date Deposited: 06 Aug 2019 06:46
Last Modified: 06 Aug 2019 06:46
URI: http://eprints.um.edu.my/id/eprint/21830

Actions (login required)

View Item View Item